# SDR VNAA0011015

- Difficulty date: November 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 11,657 hours, 10,313 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Deformed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE AIRCRAFT WOULD NOT PRESSURIZE.  THE CAPTAIN DECIDED TO RETURN TO PIT.  MAINTENANCE INSPECTED AND FOUND THE DOOR SEAL DEFORMED AND THE OUTFLOW VALVE BLOCKING TOOL INSTALLED.  MAINTENANCE REMOVED THE BLOCKING TOOL AND REPLACED THE DOOR SEAL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
